Advertisement

Jacobian matrices and constructions in algebra

  • Wolmer V. Vasconcelos
Invited Contributions
Part of the Lecture Notes in Computer Science book series (LNCS, volume 539)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Bayer and M. Stillman, Macaulay, A computer algebra system for computing in algebraic geometry and commutative algebra, 1990.Google Scholar
  2. [2]
    A. M. Dickenstein, N. Fitchas, M. Giusti and C. Sessa, The membership problem for unmixed polynomial ideals is solvable in single polynomial time, in “Discrete Applied Algebra, Proc. AAECC-7, Toulouse 1989”, to appear.Google Scholar
  3. [3]
    A. M. Dickenstein and C. Sessa, Duality methods for the membership problem, in Effective Methods in Algebraic Geometry (T. Mora and C. Traverso), Progress in Mathematics 94, Birkhäuser, Boston-Basel-Berlin, 1991, 89–103.Google Scholar
  4. [4]
    D. Eisenbud, Homological algebra on a complete intersection with an application to group representations, Trans. Amer. Math. Soc. 260 (1980), 35–64.Google Scholar
  5. [5]
    D. Eisenbud, C. Huneke and W. V. Vasconcelos, Direct methods for primary decomposition, Preprint, 1990.Google Scholar
  6. [6]
    P. Gianni, B. Trager and G. Zacharias, Gröbner bases and primary decomposition of polynomial ideals, J. Symb. Comp. 6 (1988), 149–167.Google Scholar
  7. [7]
    M. Giusti and J. Heintz, Algorithmes — disons rapides — pour la décomposition d'une variété algébrique en composantes irréductibles et équidimensionnelles, in Effective Methods in Algebraic Geometry (T. Mora and C. Traverso, Eds.), Progress in Mathematics 94, Birkhäuser, Boston-Basel-Berlin, 1991, 169–194.Google Scholar
  8. [8]
    G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Ann. 95 (1926), 736–788.Google Scholar
  9. [9]
    J. Herzog and E. Kunz, Der kanonische Modul eines Cohen-Macaulay Rings, Lecture Notes in Mathematics 238, Springer-Verlag, Berlin-Heidelberg-New York, 1971.Google Scholar
  10. [10]
    I. Kaplansky, Commutative Rings, University of Chicago Press, Chicago, 1974.Google Scholar
  11. [11]
    T. Krick and A. Logar, Membership problem, representation problem and the computation of the radical for one-dimensional ideals, in Effective Methods in Algebraic Geometry (T. Mora and C. Traverso, Eds.), Progress in Mathematics 94, Birkhäuser, Boston-Basel-Berlin, 1991, 203–216.Google Scholar
  12. [12]
    T. Krick and A. Logar, An algorithm for the computation of the radical of an ideal in the ring of polynomials, Preprint, 1991.Google Scholar
  13. [13]
    E. Kunz, Kähler Differentials, Vieweg, Wiesbaden, 1986.Google Scholar
  14. [14]
    G. Levin, Personal Communication, 1990.Google Scholar
  15. [15]
    J. Lipman, On the Jacobian ideal of the module of differentials, Proc. Amer. Math. Soc. 21 (1969), 422–426.Google Scholar
  16. [16]
    A. Logar, A computational proof of the Noether normalization lemma, in Applied Algebra, Algebraic Algorithms and Error-Correcting Codes (T. Mora, Ed.), Lecture Notes Comp. Sci. 357, Springer-Verlag, Berlin-Heidelberg-New York, 1989, 259–273.Google Scholar
  17. [17]
    H. Matsumura, Commutative Algebra, Benjamin/Cummings, Reading, Massachusetts, 1980.Google Scholar
  18. [18]
    A. P. Morgan, Solving Polynomial Systems using Continuation for Scientific and Engineering Problems, Prentice-Hall, Englewood Cliffs, N.J., 1987.Google Scholar
  19. [19]
    D. G. Northcott, A homological investigation of a certain residual idea, Math. Annalen 150 (1963), 99–110.Google Scholar
  20. [20]
    P. Samuel, Anneaux gradués factoriels et modules réflexifs, Bull. Soc. Math. France 92 (1964), 237–249.Google Scholar
  21. [21]
    G. Scheja and U. Storch, Über Spurfunktionen bei vollständigen Durchschnitten, J. reine angew. Math. 278 (1975), 174–190.Google Scholar
  22. [22]
    A. Seidenberg, Constructions in Algebra, Trans. Amer. Math. Soc. 197 (1974), 273–313.Google Scholar
  23. [23]
    A. Seidenberg, Construction of the integral closure of a finite integral domain II, Proc. Amer. Math. Soc. 52 (1975), 368–372.Google Scholar
  24. [24]
    G. Stolzenberg, Constructive normalization of an algebraic variety, Bull. Amer. Math. Soc. 74 (1968), 595–599.Google Scholar
  25. [25]
    C. Traverso, A study on algebraic algorithms: the normalization, Rend. Semin. Mat. Univ. Politec. Torino (fasc. spec.) Algebraic Varieties of Small Dimension, 1986, 111–130.Google Scholar
  26. [26]
    W. V. Vasconcelos, Symmetric algebras and factoriality, in Commutative Algebra (M. Hochster, C. Huneke and J. D. Sally, Eds.), MSRI Publications 15, Springer-Verlag, Berlin-Heidelberg-New York, 1989, 467–496.Google Scholar
  27. [27]
    W. V. Vasconcelos, Computing the integral closure of an affine domain, Proc. Amer. Math. Soc., to appear.Google Scholar
  28. [28]
    W. I. Zangwill and C. B. Garcia, Pathways to Solutions, Fixed Points, and Equilibria, Prentice-Hall, Englewood Cliffs, N.J., 1981.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • Wolmer V. Vasconcelos
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew Brunswick

Personalised recommendations